# SDR UPS02437595

- Difficulty date: February 4, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT - BS 1980 RBL 45 - 50 LONG FLOOR SUPPORT FOUND CORROSION DAMAGE.  FLOOR SUPPORT REPAIRED AS PER SRM 53-10-07 FIG 20.
